MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 3.25 X 15MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 3.25 X 15MM; DENTAL IMPLANT
Model Number NINT3215
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient sex unknown / not provided.Weight unknown / not provided.Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the interface w/zirconia final abutment with some movement.Implant at tooth site #7 was removed - planned new implant.Symptoms as a result of the event: none reported.
 
Additional Manufacturer Narrative
A nanotite tm tapered certain® implant 3.25 x 15mm (nint3215) was returned for investigation, see attached images in the complaint.Visual evaluation of the as returned product identified wear markings due to usage but no evidence of any damage.The returned device was measured with a caliper (cal1322 cal due: sep 25, 2020) and verified to match dhr specifications.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth # 7 and was used for approximately 7 years and 11 months.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1051586).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1051586) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.The following sections have been updated: h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NANOTITE TM TAPERED CERTAIN IMPLANT 3.25 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10200424
Report Number0001038806-2020-00901
Device Sequence Number19100942
Product Code DZE
UDI-Device Identifier00844868011101
UDI-Public(01)00844868011101(17)160915(10)1051586(241)NINT3215
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/15/2016
Device Model NumberNINT3215
Device Catalogue NumberNINT3215
Device Lot Number1051586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/11/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR